Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 21, 2014, 06:26:03 AM

Login with username, password and session length


Members
  • Total Members: 23510
  • Latest: yuanti
Stats
  • Total Posts: 639629
  • Total Topics: 48549
  • Online Today: 210
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 109
Total: 111

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: I've been purged!!!  (Read 2399 times)

0 Members and 1 Guest are viewing this topic.

Offline ryeguy

  • Member
  • Posts: 173
I've been purged!!!
« on: June 18, 2006, 10:51:28 AM »
Helli hallo,

As I wanted to post something new and see how you all have been doing I discovered that my profile had been purged without m e being informed!! Not nice, I know I am nor often online here but still I always come back. Anyways just got to see how to upload a photo again and everything will be ok.

My topic,

My legs keep withering away, just wanted to ask if anyone else is also having the same situation with trizivir. I have taken it since 2001 and am considering changing the therapy due to the leg and hip wasting. Does anyone have any info or recomendations as to what meds don't work in this way.

Would be happy for some input!

Greatings from Berlin

Rion Turner

Offline Cliff

  • Member
  • Posts: 2,645
Re: I've been purged!!!
« Reply #1 on: June 18, 2006, 11:01:17 AM »
Hi Rion,

Welcome back.  We moved to a new forum system, thingie....everyone had to create a new account and start all over.  So it's not just you, unfortunately.  But this forum thingie is much better...once you learn all the bells and whistles.

What did you decide on whether to immigrate to the US or stay in Germany?

Offline jkinatl2

  • Member
  • Posts: 6,007
  • Doo. Dah. Dipp-ity.
Re: I've been purged!!!
« Reply #2 on: June 18, 2006, 11:01:56 AM »
heya Rion!

We all got purged, when they switched over to the new forums. It wasn't personal, trust me ... or if it was, it was universally personal <grin>.

I am sorry about the lipo issues you seem to ba having. I hope someone smarter than I can help you with that issue. Regardless, you are in my thoughts :)

"Many people, especially in the gay community, turn to oral sex as a safer alternative in the age of AIDS. And with HIV rates rising, people need to remember that oral sex is safer sex. It's a reasonable alternative."

-Kimberly Page-Shafer, PhD, MPH

Welcome Thread

Offline ryeguy

  • Member
  • Posts: 173
Re: I've been purged!!!
« Reply #3 on: June 18, 2006, 11:26:15 AM »
As to the new forum..... How do I upload a photo??????

Offline ryeguy

  • Member
  • Posts: 173
Re: I've been purged!!!
« Reply #4 on: June 18, 2006, 11:34:47 AM »
;D    ok as all can see I found out how to upload pics:-)

Now anyone with info on skinny legs and trizivir please comment. As one can see in my pic, My body is pretty much ok...... from the waste up, the waste down I look like a 60 year old marathon runner who is starving!!!

Offline joemutt

  • Member
  • Posts: 1,042
Re: I've been purged!!!
« Reply #5 on: June 18, 2006, 11:45:28 AM »
Hi there, from the waste up it looks more than pretty ok,lol
I can't help you unfortunately, am on Combivir Viramune , my legs and hips
also skinny, mmm... will ask my dr this Friday, maybe I ll learn more and let you know.

Offline blondbeauty

  • Member
  • Posts: 1,784
Re: I've been purged!!!
« Reply #6 on: June 18, 2006, 01:55:23 PM »
I am not an expert. I am not even on meds yet, but in www.thebody.com there have been two live chats about that and in both of them D4T and AZT are the culprit of lipoatrophy. I think trizivir has AZT. Change it for somethig else.
« Last Edit: June 18, 2006, 02:01:37 PM by blondbeauty »
The only member in these forums approved by WINBA: World International Nail and Beauty Association.
Epstein Barr +; CMV +; Toxoplasmosis +; HIV-1 +.
Counts when starting treatment:
V.L.:80.200 copies. CD4: 25%=503
Started Sustiva-Truvada 14/August/2006
Last V.L.count (Oct 2013): Undetectable
Last CD4 count (OCT 2013): 52%= 933

Offline Oceanbeach

  • Member
  • Posts: 3,565
Re: I've been purged!!!
« Reply #7 on: June 18, 2006, 10:57:23 PM »
Blondbeauty is correct, Trizivir is a combo of D4T, 3TC, and AZT.  I have only been on Trizivir for 11 months but D4T and 3TC have been the usual suspects in my regimen for almost all of 10 years on meds.

I used to have incredible legs but not no more.  I used to be able to run 2 miles every day but not no more.  Between the meds and the PN, there are days when every step is in agony.  On the UP side, I can still walk and my numbers have been stable since 1998.

I did not mind being purged, the new forums do have a lot of fun features, whistles and bells.  However comma I had 500 + posts in the old forums and was looking forward to receiving an incentive prize like a toaster or a new BMW  ;D.  Have the best day
Michael

www.Commission-on-AIDS.org

Offline Terry

  • Member
  • Posts: 339
  • 7/13/82 Infected
Re: I've been purged!!!
« Reply #8 on: June 19, 2006, 11:48:59 AM »
the waste down I look like a 60 year old marathon runner who is starving!!!

Hey, You saw me running in the Bay to Breakers!  ::)

Terry

Offline Trish

  • Member
  • Posts: 332
Re: I've been purged!!!
« Reply #9 on: June 19, 2006, 11:56:15 AM »
Hey there...long time no see.  You have been missed my dear.

Sorry about the wasting issue -- I don't have much to offer there.  What I can offer is my love & support, which you will always have.

HUGS!!!

Much love,

Trish :-*
"People grow through experience if they meet life honestly and courageously. This is how character is buit."  Eleanor Roosevelt

Offline newt

  • Member
  • Posts: 3,885
  • the one and original newt
Re: I've been purged!!!
« Reply #10 on: June 19, 2006, 12:17:16 PM »
Trizivir is abacavir + 3TC + AZT.  The chicken legs are prob from the AZT.  It must go.  All things being equal the simplest switch would be to Epzicom (Kivexa) which is abacavir + 3TC, so what you's taking now, plus something else, anything else, that's not a nuke, Sustiva, Viramune, a PI, boosted or unboosted....

- matt
"The object is to be a well patient, not a good patient"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.